Recently I have noticed my hair becoming extremely thin (always very thick) and been experiencing rapid, excessive amounts of hair loss with no regrowth.. All within the span of about 4 months. I'm 24, not too stressed, casual smoker/drinker, and have had my thyroid and other hormones checked and they're fine. I am going on my third year using Oxycontin as well as other opiates on and off after a severe motorcycle accident... I have had many bone and nerve surgeries subsequently.I haven't been very active since the accident and for a short period my diet wasn't up to par, but is now. I haven't read anyone else with a condition quite as similar- without any hair growth. If the use of Oxycontin is stopped (if thats what it is) does hair grow back? I have noticed my muscle mass declining rapidly as well, figuring that is probably related. Please, any ideas?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.